Affordable Access

Publisher Website

Some relations for subsets of layers of ann-dimensionalk-valued lattice

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
24
Issue
3
Identifiers
DOI: 10.1016/0041-5553(84)90055-7
Disciplines
  • Computer Science

Abstract

Abstract Quantities are found which estimate the efficiency of an algorithm for seeking the maximum upper zero of a monotonie function on a k-valued n-dimensional lattice. The estimates show that the actual efficiency of the algorithm is higher than in the case of the algorithm needed to construct the Shannon optimal method of finding the maximum upper zero.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Lattices and lattice-valued relations in biology.

on Bulletin of mathematical biolo... 1983

Lattices and lattice-valued relations in biology

on Bulletin of Mathematical Biolo... Jan 01, 1983

Some characterization theorems on lattice-valued i...

on Fuzzy Sets and Systems Jan 01, 1993

A theory of vague lattices based on many-valued eq...

on Fuzzy Sets and Systems Jan 01, 2005
More articles like this..